# SDR FDEA202411131673

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 22,941 hours, 9,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T58755
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOORBOARD AT F.S.450 CENTERLINE HAS MULTIPLE DENTS.   MWD REPAIRED FLOORBOARD MAIN CARGO COMPARTMENT PANEL #231AFF, AT STA 450 LEFT   OUTBOARD SIDE LBL3"- LBL9" P/N (143T5875-5), IN REF. TO SRM 53-00-50-2R FIG. 201 REPAIR 1   SHEET 1.                     THIS IS A MAJOR REPAIR
